# SDR UPS06447000

- Difficulty date: May 5, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 434 FRAME AT S26L FOUND 2EA HOLE CRACKED AT FRAME WEB AND AFT WEB DOUBLER.  CRACK LENGTH 0.040 INCH.  M/D LEFT BS 434 FRAME WEB & DOUBLER REPAIRED BETWEEN STR 23 TO STR 30 AREA AS PER SRM 53-10-04 FIG 99.
